About this Journal Submit a Manuscript Table of Contents
Advances in Numerical Analysis
Volume 2013 (2013), Article ID 263467, 8 pages
http://dx.doi.org/10.1155/2013/263467
Research Article

A New Extended Padé Approximation and Its Application

1Department of Mathematics, Birjand University, Birjand, Iran
2Faculty of Mathematics, K. N. Toosi University of Technology, P.O. Box 16315-1618, Tehran, Iran

Received 19 June 2013; Revised 16 September 2013; Accepted 7 October 2013

Academic Editor: Weimin Han

Copyright © 2013 Z. Kalateh Bojdi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Z. Kalateh Bojdi, S. Ahmadi-Asl, and A. Aminataei, “A New Extended Padé Approximation and Its Application,” Advances in Numerical Analysis, vol. 2013, Article ID 263467, 8 pages, 2013. doi:10.1155/2013/263467